RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 46, Issue 6, Pages 116–117 (Mi mz3650)  

Brief Communications

Meromorphic mappings that compress pseudovolume elements

M. A. Chinak


Full text: PDF file (255 kB)

Bibliographic databases:

Received: 17.05.1989

Citation: M. A. Chinak, “Meromorphic mappings that compress pseudovolume elements”, Mat. Zametki, 46:6 (1989), 116–117

Citation in format AMSBIB
\Bibitem{Chi89}
\by M.~A.~Chinak
\paper Meromorphic mappings that compress pseudovolume elements
\jour Mat. Zametki
\yr 1989
\vol 46
\issue 6
\pages 116--117
\mathnet{http://mi.mathnet.ru/mz3650}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1051061}
\zmath{https://zbmath.org/?q=an:0693.32014}


Linking options:
  • http://mi.mathnet.ru/eng/mz3650
  • http://mi.mathnet.ru/eng/mz/v46/i6/p116

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:78
    Full text:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019